Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
allsam

Flavouring Drops Causing Acne ?

Recommended Posts

10 days ago I started to use Myprotein Flavdrops (natural flavour system) and I am getting new acne everyday.

Is there anything dangerous inside ?

Ingrediens :

Toffee Flavour: Natural Flavouring, Colour (E150a), Sweetener (Sucralose)

Share this post


Link to post
Share on other sites

All artificial sweeteners cause problems within the gut. Effectively killing off good gut bacteria.
If you can't live without supplements then just use unflavoured protein & flavour naturally (fruit, sugars)

I dropped all sucralose/sweetener products including protein bars, pre-workout, effervescent vitamins, flavoured whey, no added sugar fruit juice, chewing gum & my skin was completely different in a couple of weeks.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×